# SDR CA960524004

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air
- Condition: Oil Contaminated
- Location: #1 Engine
- Part time: 9,709 hours
- Component: Dhav
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) FLIGHT CREW REPORTED WHEN #1 ENGINE BLEED AIR SELECTED ON CABIN FILLS WITH HAZE OF SMOKE AND FUMES. PROBLEM TRACED TO OIL IN BLEED AIR FROM #1 ENGINE. ENGINE REPLACED. PROBLEM TO BE CHECKED.
